\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Variance-optimal hedging for target volatility options

Abstract Related Papers Cited by
  • In this paper, we consider a variance-optimal hedge for target volatility options, under exponential Lévy dynamics. Since the payoff of target volatility options is related with realized volatility of some underlying asset, which is path-dependent, it is difficult to price this instrument. Here we will derive an explicit Föllmer-Schweizer decomposition of the contingent claim of target volatility options and then give the explicit expressions of hedging strategies in both discrete time and continuous time.
    Mathematics Subject Classification: Primary: 60G51, 91B70; Secondary: 65K10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    P. Carr, R. Lee and L. Wu, Variance swaps on time-changed Lévy processes, Finance and Stochastics, 16 (2012), 335-355.doi: 10.1007/s00780-011-0157-9.

    [2]

    G. Di Graziano and L. Torricelli, Target Volatility Option Pricing, International Journal of Theoretical and Applied Finance, 15 (2012), 1250005-1-1250005-17.doi: 10.1142/S0219024911006474.

    [3]

    R. Elloitt, T. Siu and L. Chan, Pricing volatility swaps under Heston's stochastic volatility model with regime switching, Applied Mathematical Finance, 14 (2007), 41-62.doi: 10.1080/13504860600659222.

    [4]

    R. Engle, Risk and Volatility: Econometric models and financial practice, American Economic Review, 94 (2004), 405-420.doi: 10.1257/0002828041464597.

    [5]

    H. Föllmer and M. Schweizer, Hedging of contingent claims under incomplete information, in "Applied Stochastic Analysis" (eds. M. Davis and R. Elliott), Gordon and Breach, (1991), 389-414.

    [6]

    J. Fu, X. Wang and Y. Wang, Variance-optimal hedging for volatility swaps, preprint, (2012).

    [7]

    S. Howison, A. Rafailidis and H. Rasmussen, On the pricing and hedging of volatility derivatives, Applied Mathematical Finance, 11 (2004), 317-346.doi: 10.1080/1350486042000254024.

    [8]

    F. Hubalek, J. Kallsen and L. Karwczyk, Variance-optimal hedging for processes with stationary independent increments, Annals of Applied Probability, 16 (2006), 853-885.doi: 10.1214/105051606000000178.

    [9]

    P. Protter, "Stochastic Integration and Differential Equations," Second edition. Applications of Mathematics (New York), 21. Stochastic Modelling and Applied Probability. Springer-Verlag, Berlin, 2004.

    [10]

    K. Sato, "Lévy Processes and Infinitely Divisible Distributions," Cambridge University Press, Cambridge, 2001.

    [11]

    D. Schweizer, Approximating random variables by stochastic integrals, Annals of Probability, 22 (1994), 1536-1575.doi: 10.1214/aop/1176988611.

    [12]

    D. Schweizer, Variance-optimal hedging in discrete time, Mathematics of Operations Research, 20 (1995), 1-32.doi: 10.1287/moor.20.1.1.

    [13]

    S. Song, X. Wang and Y. Wang, Pricing volatility derivatives with jump underlying and stochastic volatility, preprint, (2011).

    [14]

    S. Zhu and G. Lian, A closed-form exact solution for pricing variance swaps with stochastic volatility, Mathematical Finance, 21 (2011), 233-256.doi: 10.1111/j.1467-9965.2010.00436.x.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(429) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return